# SDR AALA202110059798

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 33,980 hours, 3,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 5R BATTERY PACK INOPERATIVE. REMOVED AND REPLACED DOOR 5R OVERHEAD BATTERY PACK PER AMM 33-51-06.
